# SDR 0002513253

- Difficulty date: July 13, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 7,784 hours, 3,411 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 1500 FEET AGL, WINDS CALM, NO TURBULENCE, AND FULLY CONFIGURED FOR LANDING, THE FIRST OFFICER DISCONNECTED THE AUTOPILOT AND THE AIRCRAFT ROLLED 30 TO 40 FEET TO THE RIGHT.  FIRST OFFICER PUT IN FULL LEFT CONTROL STICK WITH A SMALL AMOUNT OF RUDDER AND THE AIRCRAFT ROLLED BACK 20 TO 30 FOOT BANK AND THEN WENT INTO DIRECT LAW.  CAPTAIN TOOK OVER THE NORMAL CONTROL STICK INPUT RESPONSE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED SIDE STICK OPERATIONAL CHECKS AND REPLACED THE NR 1 AND NR 2 ELAC.  OPERATIONAL CHECK OK.  A FLIGHT TEST WAS PERFORMED WITH NO PROBLEMS NOTED.
